Alert archive / Connecticut / Freeze Warnings in 2016
Freeze Warning 9, NWS New York, NY
NWS New York, NY issued this freeze warning at Apr 27, 2016, 2:52 PM EDT for Orange County, Putnam County, New York; 4 counties in Connecticut. It took effect at Apr 28, 2016, 12:00 AM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2016, 2:52 PM EDT (18:52 UTC)
- In effect from
- Apr 28, 2016, 12:00 AM EDT
- Expired
- Apr 28, 2016, 3:28 AM EDT
- In force
- 3 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Orange County, NY, Putnam County, NY
The radar
The Brookhaven radar (KOKX), 67 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -92 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
146 WWUS71 KOKX 271852 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 252 PM EDT WED APR 27 2016 ...FROST AND FREEZE CONDITIONS LATE TONIGHT INTO EARLY THURSDAY MORNING... CTZ005>008-010>012-NYZ067-068-281200- /O.UPG.KOKX.FR.Y.0005.160428T0700Z-160428T1300Z/ /O.NEW.KOKX.FZ.W.0009.160428T0400Z-160428T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-ORANGE-PUTNAM- 252 PM EDT WED APR 27 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...FALLING TO THE UPPER 20S AND LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ103-NYZ069-281200- /O.EXB.KOKX.FR.Y.0005.160428T0400Z-160428T1200Z/ WESTERN BERGEN-ROCKLAND- 252 PM EDT WED APR 27 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. * TEMPERATURES...FALLING TO THE MID 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. && $$ CTZ009-NJZ002-NYZ070-079-081-281200- /O.EXT.KOKX.FR.Y.0005.160428T0400Z-160428T1200Z/ SOUTHERN FAIRFIELD-WESTERN PASSAIC-NORTHERN WESTCHESTER- NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 252 PM EDT WED APR 27 2016 ...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * TEMPERATURES...IN THE UPPER 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. && $$
2 follow-up statements
335 WWUS71 KOKX 272047 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 447 PM EDT WED APR 27 2016 ...FROST AND FREEZE CONDITIONS LATE TONIGHT INTO EARLY THURSDAY MORNING... CTZ005>008-010>012-NYZ067-068-281200- /O.CON.KOKX.FZ.W.0009.160428T0400Z-160428T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-ORANGE-PUTNAM- 447 PM EDT WED APR 27 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * TEMPERATURES...FALLING TO THE UPPER 20S AND LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ009-NJZ002-103-NYZ069-070-079-081-281200- /O.CON.KOKX.FR.Y.0005.160428T0400Z-160428T1200Z/ SOUTHERN FAIRFIELD-WESTERN PASSAIC-WESTERN BERGEN-ROCKLAND- NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 447 PM EDT WED APR 27 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * TEMPERATURES...IN THE MID AND UPPER 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. && $$
384 WWUS71 KOKX 280728 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 328 AM EDT THU APR 28 2016 ...FREEZE WARNING AND FROST ADVISORY CANCELLED... CTZ005>008-010>012-NYZ067-068-280830- /O.CAN.KOKX.FZ.W.0009.000000T0000Z-160428T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-ORANGE-PUTNAM- 328 AM EDT THU APR 28 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURE THROUGH EARLY THIS MORNING ARE EXPECTED TO REMAIN ABOVE FREEZING. THERE MAY BE ISOLATED LOCATIONS WHERE TEMPERATURES DO FALL TO NEAR FREEZING BEFORE SUNRISE. HOWEVER WIDESPREAD FREEZING TEMPERATURES ARE NO LONGER EXPECTED. $$ CTZ009-NJZ002-103-NYZ069-070-079-081-280830- /O.CAN.KOKX.FR.Y.0005.000000T0000Z-160428T1200Z/ SOUTHERN FAIRFIELD-WESTERN PASSAIC-WESTERN BERGEN-ROCKLAND- NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 328 AM EDT THU APR 28 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FROST ADVISORY. EARLY MORNING LOWS ARE EXPECTED TO BE IN THE LOWER 40S...AND LOCALLY IN THE UPPER 30S. WIDESPREAD FROST IS NO LONGER EXPECTED EARLY THIS MORNING. HOWEVER...PATCHY FROST IS STILL POSSIBLE BEFORE SUNRISE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 27, 1:37 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 27, 1:37 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
137 PM EDT WED APR 27 2016
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM THE NORTH THROUGH EARLY
THURSDAY...THEN RETREAT NORTHEAST LATER THURSDAY AS LOW PRESSURE
APPROACHES FROM THE OHIO VALLEY. THE LOW WILL PASS SOUTH OF LONG
ISLAND THURSDAY NIGHT. HIGH PRESSURE WILL THEN BEGIN TO BUILD IN
ON FRIDAY...AND SET UP OVER THE REGION FOR AT LEAST THE FIRST HALF
OF THE WEEKEND. LOW PRESSURE MAY BRING A COLD RAIN FOR THE
BEGINNING OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A CLOSED UPPER LOW ACROSS EASTERN CANADA AND EXTENDING INTO THE
NORTHEASTERN STATES REMAINS THROUGH TODAY WITH HEIGHTS SLOWLY
RISING AS A RIDGE BUILDS THROUGH THE UPPER MIDWEST. SURFACE HIGH
PRESSURE DOES BUILD IN SLOWLY FROM THE NORTH AND NORTHWEST.
LATEST UPDATE REFLECTS NEAR TERM TRENDS. LOWER CLOUDS ASSOCIATED
WITH THE OFFSHORE FRONT TO THE SOUTH WILL CONTINUE TO SINK
SOUTH...WITH A MOSTLY SUNNY AFTERNOON FOR ALL AREAS. NAM FCST
SOUNDINGS AND MSP CU RULE BOTH SUGGEST WE COULD SEE SOME AFTERNOON
STRATOCU DEVELOPMENT MAINLY IN/NEAR THE HIGHER ELEVATIONS THIS
AFTERNOON. NO CHANGE TO FCST HIGH TEMPS WHICH UNDER WEAK CAA
SHOULD BE BELOW AVG.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
SURFACE HIGH PRESSURE BUILDS IN THROUGH TONIGHT WITH WEAK RIDGING
ALOFT AS THE CANADIAN CLOSED LOW DRIFTS EAST. THE AIR MASS REMAINS
IN PLACE TONIGHT AND WITH CLEAR CONDITIONS AND LIGHT WINDS
TEMPERATURES WILL REMAIN BELOW NORMAL. INLAND AREAS WILL FALL INTO
THE 30S...WITH ISOLATED LOCATIONS AROUND FREEZING. WITH THE COLD
AIR MASS AND LIGHT WINDS FROST FORMATION WILL BE LIKELY...ALTHOUGH
THE AIR MASS WILL BE DRY. WITH AREAS OF FROST HAVE ISSUED A FROST
ADVISORY FOR LATE TONIGHT INTO EARLY THURSDAY.
THE WEAK RIDGE MOVING TOWARD THE AREA THURSDAY WEAKENS AS A
SHEARING SHORTWAVE EJECTS OUT OF THE NORTHERN PLAINS. THE ENERGY
WILL BE WEAK WITH THIS SYSTEM AND SURFACE HIGH PRESSURE WILL BE
MOVING OFF THE COAST. WITH BOTH THE GFS AND ECMWF BRINGING
PRECIPITATION INTO THE WESTERN SECTIONS IN THE AFTERNOON...A
LITTLE FASTER THEN THE NAM...AND CONSISTENT WITH PREVIOUS
FORECASTS WILL BRING IN SLIGHT AND LOW CHANCE POPS TO THE WESTERN
ZONES LATE THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
CONVECTIVE REMNANTS FROM THE CENTRAL PLAINS STILL PROGGED TO GET
INTO THE CWA THU NGT...THEN RESIDUAL SHRTWV ENERGY FROM THE
MASSIVE H5 LOW OVER THE ROCKIES MAY SWING THRU ON FRI. CONFIDENCE
IN THESE SMALLER SCALE FEATURES PLAYING OUT AS CURRENTLY
ADVERTISED IS STILL FAIRLY LOW...SO KEPT POPS GENERALLY IN THE
20-30 RANGE. A BROAD AREA OF HIGH PRES THEN BUILDS IN ON SAT. PER
THE GFS...IT LOOKS LIKE A REINFORCING COLD FRONT AHEAD OF THE MAIN
1035 HIGH OVER CANADA ATTEMPTS TO SQUEEZE OUT SOME LGT RAIN OR
SPRINKLES SAT NGT AND/OR SUN. THE ECMWF HOWEVER CONTINUES TO HAVE
NO PART OF THIS...AND INSTEAD KEEPS IT DRY OVER THE ENTIRE
WEEKEND. ADDED A MINIMAL POP FOR SHWRS SAT NGT AND SUN BASED ON
GFS CONSISTENCY. THE MODELS THEREAFTER CONTINUE THEIR DIVERGENCE.
THE ECMWF MAINTAINS LOW PRES TRACKING JUST OFF THE DELMARVA SUN
NGT...S OF LI MON...AND INTO THE MARITIMES TUE. THE GFS KEEPS LOW
PRES S OF THE REGION AND THE CWA COMPLETELY DRY. THE PREV FCST HAD
RELATIVELY HIGH CHC POPS FOR THIS EVENT...SEEMINGLY IN LINE WITH
THE PREV ECMWF. THIS FCST MAINTAINS CONSISTENCY AND FOLLOWS THE
00Z ECMWF. IF THE ECMWF VERIFIES...IT IS NOT INCONCEIVABLE FOR
SOME WET FLAKES ON THE BACKSIDE OF THE SYS...PARTICULARLY THE
HUDSON VALLEY AND INTERIOR CT. TEMPS CLOSE TO THE SUPERBLEND THRU
THE LONG TERM.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
HIGH PRES BUILDS OVER THE REGION THROUGH THURSDAY. LOW PRES
APPROACHES LATE THURSDAY AND THURSDAY NIGHT.
VFR. ANY LINGERING BKN CLOUDS AT 3500 FT WILL DISSIPATE THROUGH
18-19Z. OTHERWISE...VFR.
SEA BREEZES THROUGH COASTAL TERMINALS. WIND SPEEDS SHOULD BE 10 KT
OR LESS. WINDS BECOME LGT/VRB THIS EVENING...AND THEN WILL BECOME
E AT 10 KT OR LESS THURSDAY MORNING.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.WEATHER.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: NO UNSCHEDULED AMDS EXPECTED.
KLGA FCSTER COMMENTS: TIMING OF SEA BREEZE PASSAGE MAY BE OFF BY
+/- 1 HOUR.
KEWR FCSTER COMMENTS: TIMING OF SEA BREEZE PASSAGE MAY BE OFF BY
+/- 1 HOUR.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMDS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMDS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMDS EXPECTED.
.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.THURSDAY AFTERNOON THROUGH FRIDAY NIGHT...MVFR POSSIBLE IN -RA.
.SATURDAY...VFR.
.SUNDAY THROUGH MONDAY...MVFR OR LOWER POSSIBLE IN RA.
&&
.MARINE...
MAY HAVE TO REISSUE SCA FOR HAZARDOUS SEAS ON THE ERN OCEAN WATERS
THROUGH THIS AFTERNOON AS SWELLS ARE STILL AT 5 FT.
OTHERWISE...QUIET THROUGH THURSDAY AS HIGH PRESSURE BUILDS OVER
THE WATERS TODAY...AND THEN MOVES OFF THE NORTHEAST COAST BY LATE
THURSDAY.
WINDS AND SEAS MAINLY BLW SCA LVLS THU NGT THRU SUN. EXCEPTION ATTM
IS FRI-SAT ON THE OCEAN...WHERE PERSISTENT E-NE FLOW COULD BUILD
SEAS INTO THE 4-6FT RANGE. IF LOW PRES TRACKS CLOSE ENOUGH TO THE
REGION MON-TUE...SCA CONDS WILL BE POSSIBLE.
&&
.HYDROLOGY...
LESS THAN 1/4 INCH OF RAIN IS FCST LATE THU THRU FRI.
WIDESPREAD RAINFALL OF UP TO AN INCH IS POSSIBLE EARLY NEXT WEEK
IF LOW PRES TRACKS CLOSE ENOUGH TO THE HSA.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FROST ADVISORY FROM 3 AM TO 9 AM EDT THURSDAY FOR CTZ005>012.
NY...FROST ADVISORY FROM 3 AM TO 9 AM EDT THURSDAY FOR NYZ067-068-
070-079-081.
NJ...FROST ADVISORY FROM 3 AM TO 9 AM EDT THURSDAY FOR NJZ002.
MARINE...NONE.
&&
SYNOPSIS...JMC/MET
NEAR TERM...JMC/GOODMAN/MET
SHORT TERM...MET
LONG TERM...JMC
AVIATION...MPS
MARINE...JMC/GOODMAN/MET
HYDROLOGY...JMC/METHazardous weather outlook, Apr 27, 3:28 AM EDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 328 AM EDT WED APR 27 2016 CTZ005>012-NJZ002-NYZ067-068-070-079-081-281000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM- NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 328 AM EDT WED APR 27 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ004-006-103>108-NYZ069-071>075-078-080-176>179-281000- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ROCKLAND- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 328 AM EDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-281000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 328 AM EDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL WATERS...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG ISLAND BAYS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:28 AM EDT | Frost Advisory | OKX | Orange, Putnam, Rockland, Suffolk, Westchester | 24 hr |
Nearby
Freeze Warnings in Connecticut, 2016Freeze Warnings in New York, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.